Facebook Pixel

Bleeding for one day one week after Plan B Pill

By March 22, 2017 - 8:07am
Rate This

I had unprotected sex with someone that did ejaculate inside of me, just messy on his end. I took the Plan B Pill the following evening. My period was supposed to come the following day after I took the pill but it did not. Exactly one week after I took the pill, I started what I thought was period with slight cramps. I bleed for one day and then the blood stopped completely by the following morning. This has never happened. I have no idea what this means and I feel fine.

Add a Comment1 Comments


Hello BGP4865,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern.

Plan B prevents pregnancy by preventing ovulation. You took the pill just a day prior to when your period was due to start. Ovulation would have happened at least two weeks earlier.

My thought is the high dose of the hormone, levonorgestrol, caused a hormonal imbalance causing you to bleed for only one day. I am not a gynecologist, and this is just an educated guess.

Call and speak with your gynecologist. If you do not see a gynecologist, contact your primary care physician for advice.

Keep us updated,

March 22, 2017 - 8:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!